Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on $ h$-proximities


Authors: Ramesh Ori and W. J. Thron
Journal: Proc. Amer. Math. Soc. 83 (1981), 205-206
MSC: Primary 54E05; Secondary 54D45
DOI: https://doi.org/10.1090/S0002-9939-1981-0620014-4
MathSciNet review: 620014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that regularity and local bicompactness of the space $ (X,c)$ is a necessary condition for the existence of a largest $ h$-proximity on $ (X,c)$. That these conditions are sufficient was shown earlier by the authors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05, 54D45

Retrieve articles in all journals with MSC: 54E05, 54D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0620014-4
Article copyright: © Copyright 1981 American Mathematical Society